# SDR JIKA2022082601

- Difficulty date: August 26, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N672AS
- Make and model: Swrngn SA227AC
- Aircraft serial: N672AV
- Aircraft time: 20,515 hours, 26,034 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KLAN, LANDING GEAR REMAINED UNSAFE AFTER GEAR UP WAS SELECTED. RECYCLED THE GEAR SEVERAL TIMES WITH NO SUCCESS. SELECTED GEAR DOWN AND CONFIRMED DOWN AND LOCKED WITH THREE GREEN. REQUESTED RETURN TO KLAN AND DECLARED AN EMERGENCY. THE AIRCRAFT RETURNED TO KLAN AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LANDING GEAR SYSTEM, CLEANED AND LUBED POSITION SWITCHES WITH NO DEFECTS NOTED.  PERFORMED GEAR SWINGS AND OPS CHECKED GOOD.
